Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Gazzola

Finite time blow-up and global solutions for some nonlinear parabolic equations

created on 17 Jan 2004
modified on 07 Sep 2004


Published Paper

Inserted: 17 jan 2004
Last Updated: 7 sep 2004

Journal: Diff. Int. Eq.
Volume: 17
Pages: 983-1012
Year: 2004


For a class of semilinear parabolic equations, we prove both global existence and finite time blow-up depending on the initial datum. The proofs involve tools from the potential well theory, from the critical point theory and from classical comparison principles.


Credits | Cookie policy | HTML 5 | CSS 2.1